# SDR DL72S951697

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5245 · Air Conditioning Doors
- Part: Hinges
- Condition: Corroded
- Location: Ac Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND HEAVY CORROSION BEHIND HINGES FOR ACCESS DOOR 3348L AC BAY.  INSTALLED NEW REPAIR AND SPLICE PER M/M 53-30-1.
